# SDR UALA2013041802669

- Difficulty date: April 15, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 75,056 hours, 28,307 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 1038
- Condition: Leaking
- Location: Captain'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK HAS A LEAK IN QUICK-DON STRAP.   REPLACED OXYGEN MASK, OPS CHECKED GOOD
